Works matching DE "GENERATORS of groups"
Results: 355
Poorer outcomes associated with more invasive lead management strategies for Abbott Riata<sup>®</sup> leads: a large, multicenter experience.
- Published in:
- Journal of Interventional Cardiac Electrophysiology, 2024, v. 67, n. 5, p. 1127, doi. 10.1007/s10840-023-01673-y
- By:
- Publication type:
- Article
Generators of Groups and Lie Algebras of the Form F/[ N,N].
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 4, p. 517, doi. 10.1007/s10958-016-2856-4
- By:
- Publication type:
- Article
The Hochschild Cohomology Ring for Self-Injective Algebras of Tree Class E.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 4, p. 614, doi. 10.1007/s10958-015-2517-z
- By:
- Publication type:
- Article
Hochschild cohomology of algebras of dihedral type. II. Local algebras.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 3, p. 357, doi. 10.1007/s10958-010-0141-5
- By:
- Publication type:
- Article
Group and Algorithmic Properties of Generalized Baumslag–Solitar Groups.
- Published in:
- Algebra & Logic, 2022, v. 61, n. 3, p. 230, doi. 10.1007/s10469-022-09691-x
- By:
- Publication type:
- Article
Multi-Switches, Representations of Virtual Braids, and Invariants of Virtual Links.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 4, p. 341, doi. 10.1007/s10469-020-09606-8
- By:
- Publication type:
- Article
Finitely Generated Lattices with Completely Modular Elements among Generators.
- Published in:
- Algebra & Logic, 2014, v. 52, n. 6, p. 435, doi. 10.1007/s10469-014-9258-9
- By:
- Publication type:
- Article
On the K-ring of the classifying space of the generalized quaternion group.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 5, p. 846, doi. 10.3906/mat-1301-4
- By:
- Publication type:
- Article
On injective and subdirectly irreducible S-acts over left zero semigroups.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 3, p. 359, doi. 10.3906/mat-1011-8
- By:
- Publication type:
- Article
Layer Exchange Synthesis of SiGe for Flexible Thermoelectric Generators: A Comprehensive Review.
- Published in:
- Advanced Electronic Materials, 2024, v. 10, n. 7, p. 1, doi. 10.1002/aelm.202400130
- By:
- Publication type:
- Article
Sandpile groups for cones over trees.
- Published in:
- Research in the Mathematical Sciences, 2024, v. 11, n. 4, p. 1, doi. 10.1007/s40687-024-00471-w
- By:
- Publication type:
- Article
Frontal Cortical Modulation of Temporal Visual Cross-Modal Re-organization in Adults with Hearing Loss.
- Published in:
- Brain Sciences (2076-3425), 2020, v. 10, n. 8, p. 498, doi. 10.3390/brainsci10080498
- By:
- Publication type:
- Article
A BETTER ADDITIVE CONGRUENTIAL RANDOM NUMBER GENERATOR.
- Published in:
- Decision Sciences, 1973, v. 4, n. 2, p. 190, doi. 10.1111/j.1540-5915.1973.tb00984.x
- By:
- Publication type:
- Article
Global Solution for Massive Maxwell‐Klein‐Gordon Equations.
- Published in:
- Communications on Pure & Applied Mathematics, 2020, v. 73, n. 1, p. 63, doi. 10.1002/cpa.21864
- By:
- Publication type:
- Article
Almost congruence extension property for subgroups of free groups.
- Published in:
- Journal of Group Theory, 2018, v. 21, n. 1, p. 125, doi. 10.1515/jgth-2017-0027
- By:
- Publication type:
- Article
Full box spaces of free groups.
- Published in:
- Journal of Group Theory, 2018, v. 21, n. 1, p. 107, doi. 10.1515/jgth-2017-0022
- By:
- Publication type:
- Article
Normal subgroups in limit groups of prime index.
- Published in:
- Journal of Group Theory, 2018, v. 21, n. 1, p. 83, doi. 10.1515/jgth-2017-0030
- By:
- Publication type:
- Article
Spin covers of maximal compact subgroups of Kac-Moody groups and spin-extended Weyl groups.
- Published in:
- Journal of Group Theory, 2017, v. 20, n. 3, p. 401, doi. 10.1515/jgth-2016-0034
- By:
- Publication type:
- Article
Uncountably many non-commensurable finitely presented pro-p groups.
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 3, p. 515, doi. 10.1515/jgth-2016-0510
- By:
- Publication type:
- Article
On generators of crystallographic groups and actions on flat orbifolds.
- Published in:
- Journal of Group Theory, 2012, v. 15, n. 4, p. 553, doi. 10.1515/jgt-2012-0005
- By:
- Publication type:
- Article
Compactifications of a representation variety.
- Published in:
- Journal of Group Theory, 2011, v. 14, n. 6, p. 947, doi. 10.1515/JGT.2010.092
- By:
- Publication type:
- Article
Closed normal subgroups of free pro- S-groups of finite rank.
- Published in:
- Journal of Group Theory, 2011, v. 14, n. 6, p. 819, doi. 10.1515/JGT.2011.079
- By:
- Publication type:
- Article
Semi-rational solvable groups.
- Published in:
- Journal of Group Theory, 2010, v. 13, n. 4, p. 535, doi. 10.1515/JGT.2010.004
- By:
- Publication type:
- Article
On the exponent semigroups of finite p-groups.
- Published in:
- Journal of Group Theory, 2008, v. 11, n. 4, p. 511, doi. 10.1515/JGT.2008.030
- By:
- Publication type:
- Article
Growth rates of amenable groups.
- Published in:
- Journal of Group Theory, 2005, v. 8, n. 3, p. 389, doi. 10.1515/jgth.2005.8.3.389
- By:
- Publication type:
- Article
A VARIATION ON THE THEME OF NICOMACHUS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 3, p. 367, doi. 10.1017/S0004972717001411
- By:
- Publication type:
- Article
ON GENERATORS AND PRESENTATIONS OF SEMIDIRECT PRODUCTS IN INVERSE SEMIGROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 3, p. 353, doi. 10.1017/S0004972708000890
- By:
- Publication type:
- Article
YANGIAN SYMMETRIES OF MATRIX MODELS AND SPIN CHAINS:: THE DILATATION OPERATOR OF ${\mathcal N} = 4$ SYM.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2005, v. 20, n. 23, p. 5453, doi. 10.1142/S0217751X05022822
- By:
- Publication type:
- Article
GROWTH SERIES FOR ARTIN GROUPS OF DIHEDRAL TYPE.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 6, p. 1087, doi. 10.1142/S0218196706003360
- By:
- Publication type:
- Article
SOLVABILITY OF EQUATIONS IN GRAPH GROUPS IS DECIDABLE.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 6, p. 1047, doi. 10.1142/S0218196706003372
- By:
- Publication type:
- Article
ALTERNATING GROUPS AS AUTOMORPHISM GROUPS OF RIEMANN SURFACES.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 1, p. 91, doi. 10.1142/S0218196706002937
- By:
- Publication type:
- Article
ELEMENTS OF PRIME POWER ORDER IN RESIDUALLY FINITE GROUPS.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 3, p. 571, doi. 10.1142/S0218196705002384
- By:
- Publication type:
- Article
ALL DISCRETE $\mathcal{RP}$ GROUPS WHOSE GENERATORS HAVE REAL TRACES.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 3, p. 577, doi. 10.1142/S0218196705002438
- By:
- Publication type:
- Article
TWO GENERATOR 4-ENGEL GROUPS.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 2, p. 309, doi. 10.1142/S0218196705002189
- By:
- Publication type:
- Article
The Tits Conjecture for Locally Reducible Artin Groups.
- Published in:
- International Journal of Algebra & Computation, 2000, v. 10, n. 6, p. 783, doi. 10.1142/S0218196700000479
- By:
- Publication type:
- Article
A Remark on the Structure of Symmetric Quantum Dynamical Semigroups on Von Neumann Algebras.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2002, v. 5, n. 4, p. 571, doi. 10.1142/S0219025702001012
- By:
- Publication type:
- Article
SPGGEN: a computer program for retrieval of space-group information in several settings and generator-containing space-group symbols.
- Published in:
- Journal of Applied Crystallography, 2016, v. 49, n. 4, p. 1370, doi. 10.1107/S1600576716007330
- By:
- Publication type:
- Article
Looking for an Analogue of Rice's Theorem in Circuit Complexity Theory.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 4, p. 489, doi. 10.1002/1521-3870(200010)46:4<489::AID-MALQ489>3.0.CO;2-F
- By:
- Publication type:
- Article
Short-Term Outcomes of Conventional versus VATS Lobectomy in Surgical Treatment of NSCLC.
- Published in:
- 2023
- By:
- Publication type:
- Case Study
The Power Word Problem in Graph Products.
- Published in:
- Theory of Computing Systems, 2024, v. 68, n. 3, p. 403, doi. 10.1007/s00224-024-10173-z
- By:
- Publication type:
- Article
Symmetric presentation of the Janko group J4.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 3, p. 683, doi. 10.1112/jlms/jdm086
- By:
- Publication type:
- Article
Activation of Phox2b-Expressing Neurons in the Nucleus Tractus Solitarii Drives Breathing in Mice.
- Published in:
- Journal of Neuroscience, 2019, v. 39, n. 15, p. 2837, doi. 10.1523/JNEUROSCI.2048-18.2018
- By:
- Publication type:
- Article
Topology and Dynamics of Transcriptome (Dys)Regulation.
- Published in:
- International Journal of Molecular Sciences, 2024, v. 25, n. 9, p. 4971, doi. 10.3390/ijms25094971
- By:
- Publication type:
- Article
Surgery on Aut(F<sub>2</sub>).
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2023, v. 30, n. 1, p. 31, doi. 10.36045/j.bbms.210809
- By:
- Publication type:
- Article
Constructing a Lie group analog for the Monster Lie algebra.
- Published in:
- Letters in Mathematical Physics, 2022, v. 112, n. 3, p. 1, doi. 10.1007/s11005-022-01531-4
- By:
- Publication type:
- Article
Bannai–Ito algebras and the universal R-matrix of osp(1|2).
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 5, p. 1043, doi. 10.1007/s11005-019-01249-w
- By:
- Publication type:
- Article
Symmetry and measurability.
- Published in:
- Acta Mathematica Hungarica, 2018, v. 154, n. 1, p. 43, doi. 10.1007/s10474-017-0778-3
- By:
- Publication type:
- Article
On The Continuous Series for $${{\widehat{sl(2,{\mathbb{R}})}}}$$.
- Published in:
- Communications in Mathematical Physics, 2014, v. 326, n. 1, p. 145, doi. 10.1007/s00220-013-1832-9
- By:
- Publication type:
- Article
The free group on n generators modulo n + u random relations as n goes to infinity.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2020, p. 123, doi. 10.1515/crelle-2018-0025
- By:
- Publication type:
- Article
A Family of K3 Surfaces and Towers of Algebraic Curves over Finite Fields.
- Published in:
- Mathematical Notes, 2019, v. 106, n. 5/6, p. 1014, doi. 10.1134/S0001434619110385
- By:
- Publication type:
- Article